# SDR USAA070004

- Difficulty date: July 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 8837 - BOS-LGA - RED FLUORESCENT EMERGENCY EXIT LIGHT OUT OF FLOOR TRACK.  RELAMPED, REINSTALLED CAP.  CHECKS OK PER MM 33.  (M)
